# SDR DALA14020121814

- Difficulty date: March 31, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 53,657 hours, 10,761 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FWD FLAP OTBD NOSE FAIRING FOUND DELAMINATED.  PERFORMED A COMPOSITE HOT BOND REPAIRED IAW SRM 57-53-01.  REPAIR 1, FIG 201, TABLE 1, 51-70-05, PAR 5A (1) AND REF HX PROCESS CARD.
